Vitesse dans le théorème limite central pour certains systèmes dynamiques quasi-hyperboliques  [ Rate of convergence in the central limit theorem ]
Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 3, p. 395-417

We present a method which enables to establish the central limit theorem with rate of convergence in n -1/2 for certain dynamical systems. It is based on a strong decorrelation property that seems to be quite natural for quasi-hyperbolic systems. We prove that this property is satisfied by the diagonal flows on a compact quotient of SL (d,) and the non uniformly hyperbolic transformations of the torus 𝕋 3 studied by Shub and Wilkinson.

Nous présentons une méthode permettant d’établir le théorème limite central avec vitesse en n -1/2 pour certains systèmes dynamiques. Elle est basée sur une propriété de décorrélation forte qui semble assez naturelle dans le cadre des systèmes quasi-hyperboliques. Nous prouvons que cette propriété est satisfaite par les exemples des flots diagonaux sur un quotient compact de SL (d,) et les « transformations » non uniformément hyperboliques du tore 𝕋 3 étudiées par Shub et Wilkinson.

DOI : https://doi.org/10.24033/bsmf.2492
Classification:  37D30,  22E46,  22F30,  60F05
Keywords: quasi-hyperbolicity, partial hyperbolicity, central limit theorem
@article{BSMF_2005__133_3_395_0,
     author = {Le Borgne, St\'ephane and P\`ene, Fran\c coise},
     title = {Vitesse dans le th\'eor\`eme limite central pour certains syst\`emes dynamiques quasi-hyperboliques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {133},
     number = {3},
     year = {2005},
     pages = {395-417},
     doi = {10.24033/bsmf.2492},
     zbl = {1090.37018},
     mrnumber = {2169824},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2005__133_3_395_0}
}
Le Borgne, Stéphane; Pène, Françoise. Vitesse dans le théorème limite central pour certains systèmes dynamiques quasi-hyperboliques. Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 3, pp. 395-417. doi : 10.24033/bsmf.2492. http://www.numdam.org/item/BSMF_2005__133_3_395_0/

[1] M. Blank, G. Keller & C. Liverani - « Ruelle-Perron-Frobenius spectrum for Anosov maps », Nonlinearity 15 (2002), p. 1905-1973. | MR 1938476 | Zbl 1021.37015

[2] E. Bolthausen - « Exact convergence rates in some martingale central limit theorems », Ann. Probab. 10 (1982), p. 672-688. | MR 659537 | Zbl 0494.60020

[3] X. Bressaud & C. Liverani - « Anosov diffeomorphisms and coupling », Ergodic Theory Dynam. Systems (à paraître). | MR 1889567 | Zbl 1067.37030

[4] J.-P. Conze & S. Le Borgne - « Méthode de martingales et flot géodésique sur une surface de courbure négative constante », Ergodic Theory Dynam. Systems 21 (2001), p. 421-441. | MR 1827112 | Zbl 0983.37034

[5] -, « Propriétés statistiques des systèmes dynamiques et méthode des martingales, l'exemple des nilvariétés », en préparation. | JFM 53.0772.15

[6] M. Denker & W. Philipp - « Approximation by Brownian motion for Gibbs measures and flows under a function », Ergodic Theory Dynam. Systems 4 (1984), p. 541-552. | MR 779712 | Zbl 0554.60077

[7] D. Dolgopyat - « On decay of correlations in Anosov flows », 147 (1998), p. 357-390. | MR 1626749 | Zbl 0911.58029

[8] -, « On dynamics of mostly contracting diffeomorphisms », Comm. Math. Physics 213 (2000), p. 181-201. | MR 1782146 | Zbl 0964.37020

[9] -, « Limit theorems for partially hyperbolic systems », preprint.

[10] C. Esseen - « Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian Law », Acta Math. 77 (1945), p. 1-125. | MR 14626 | Zbl 0060.28705

[11] M. Field, I. Melbourne & A. Török - « Decay of correlations, central limit theorems and approximation by Brownian motion for compact Lie group extensions », Ergodic Theory Dynam. Systems 23 (2003), p. 87-110. | MR 1971198 | Zbl 1140.37315

[12] Y. Guivarc'H & J. Hardy - « Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov », Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), p. 73-98. | Numdam | MR 937957 | Zbl 0649.60041

[13] E. Haeusler - « On the rate of convergence in the central limit theorem for martingales with discrete and continuous time », Ann. Probab. 16 (1988), p. 275-299. | MR 920271 | Zbl 0639.60030

[14] H. Hennion & L. Hervé - Limit theorems for Markov chains and stochastic properties of dynamical systems by quasi-compactness, vol. 1766, Springer-Verlag, Berlin, 2001. | MR 1862393 | Zbl 0983.60005

[15] C. Jan - « Vitesse de convergence dans le TCL pour des chaînes de Markov et certains processus associés à des systèmes dynamiques », 331 (2000), no. 5, p. 395-398. | MR 1784921 | Zbl 0963.60018

[16] -, « Rates of convergence for some processes under mixing conditions and application to random matrix products », prépublication, 2001.

[17] -, « Vitesse de convergence dans le TCL pour des processus associés à des systèmes dynamiques et aux produits de matrices aléatoires », Thèse, Université de Rennes 1, 2001.

[18] A. Katok & R. J. Spatzier - « First cohomology of Anosov actions of higher rank abelian groups and applications to rigidity », 79 (1994), p. 131-156. | Numdam | MR 1307298 | Zbl 0819.58027

[19] S. Le Borgne - « Principes d’invariance pour les flots diagonaux sur SL (d,)/ SL (d,) », Ann. Inst. H. Poincaré Probab. Statist. 38 (2002), no. 4, p. 581-612. | Numdam | MR 1914940 | Zbl 1009.60018

[20] S. Le Borgne & F. Pène - « Vitesse dans le théoreme limite central pour certains processus stationnaires fortement décorrélés », arXiv : math.PR/0306083, 2003.

[21] Y. Le Jan - « The central limit theorem for the geodesic flow on noncompact manifolds of constant negative curvature », 74 (1994), p. 159-175. | MR 1271468 | Zbl 0809.58031

[22] D. Lind - « Dynamical properties of quasihyperbolic toral automorphisms », Ergodic Theory Dynamical Systems 2 (1982), p. 49-68. | MR 684244 | Zbl 0507.58034

[23] I. Melbourne & A. Török - « Central limit theorems and invariance principles for time-one maps of hyperbolic flows », Comm. Math. Phys. 229 (2002), p. 57-71. | MR 1917674 | Zbl 1098.37501

[24] F. Pène - « Applications des propriétés stochastiques des systèmes dynamiques de type hyperbolique : ergodicité du billard dispersif dans le plan, moyennisation d'équations différentielles, perturbées par une flot ergodique », Thèse, Université de Rennes, 2000.

[25] -, « Averaging method for differential equations perturbed by dynamical systems », prépublication 01-37, IRMAR, Université de Rennes, 2001.

[26] -, « Rates of convergence in the CLT for two-dimensional dispersive billiards », Comm. Math. Phys. 225 (2002), no. 1, p. 91-119. | MR 1877311 | Zbl 1040.37023

[27] M. Ratner - « The central limit theorem for geodesic flows on n-dimensional manifolds of negative curvature », Israel J. Math. 16 (1973), p. 181-197. | MR 333121 | Zbl 0283.58010

[28] E. Rio - « Sur le théorème de Berry-Esseen pour les suites faiblement dépendantes », Probab. Th. Relat. Fields 104 (1996), p. 255-282. | MR 1373378 | Zbl 0838.60017

[29] M. Shub & A. Wilkinson - « Pathological foliations and removable zero exponents », Invent. Math. 139 (2000), p. 495-508. | MR 1738057 | Zbl 0976.37013

[30] J. Sinaï - « The central limit theorem for geodesic flows on manifolds of constant negative curvature », Dokl. Akad. Nauk SSSR 133 (1960), p. 1303-1306, en russe ; trad. anglaise dans Soviet Math. Dokl. t.1 (1960), pp. 983-987. | MR 125607 | Zbl 0129.31103

[31] L.-S. Young - « Statistical properties of dynamical systems with some hyperbolicity », 147 (1998), p. 585-650. | MR 1637655 | Zbl 0945.37009